# SDR R61A2024031500109

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000386
- Aircraft time: 24,916 hours, 17,063 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: NOTREPORTED
- Condition: Failed
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED CAUTION MESSAGE ON EICAS IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R EMERGENCY PARKING BRAKE PRESSURE SWITCH.
